# SDR ASOA20130719189

- Difficulty date: July 19, 2013
- Submitted: July 20, 2013
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 28,500 hours, 15,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 14525302007
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE PAX DOOR LOWER FRAME WAS FOUND TO BE CORRODED AROUND THE NUTPLATE HOLES FOR THE DOOR LINER FASTENERS.  MX REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5210-01154.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
